Publications

Authors and title arXiv link Journal link
Kiss, S. Z., Sándor, Cs.: Dense sumsets of Sidon sequences, submitted arxiv
Kiss, S. Z., Sándor, Cs.: On a problem of Chen and Fang related to infinite multiplicative complements, Acta Arithmetica, to appear arxiv
Sándor, Cs.: Additive representation functions and discrete convolutions, submitted arxiv
Nagy, J., Pach, P. P.: The Alon-Jaeger-Tarsi conjecture via group ring identities, submitted arxiv
Nagy, J., Pach, P. P.: A Counterexample to the Lights Out Problem, submitted
Gujgiczer, A., Simonyi, G.: On multichromatic numbers of widely colorable graphs, submitted arxiv
Liu, H., Pach, P. P., Sándor, Cs.: Polynomial Schur's theorem, submitted arxiv
Pach, P. P., Palincza, R.: Sets avoiding six-term arithmetic progressions in Z_6^n are exponentially small, submitted arxiv
Bursics, B., Matolcsi, D., Pach, P. P., Schrettner, J.: Avoiding right angles and certain Hamming distances, submitted arxiv
Kiss, S. Z., Sándor, C.: Generalized Sidon sets of perfect powers, submitted arxiv
Jiang, X.-W., Sándor, C., Yang, Q.-H.: A note on the lower bound of representation function, submitted arxiv
Nagy, J.: The possible values of geometric genera of normal surface singularities, submitted arxiv
Lev, V. F., Nagy, J., Pach, P. P.: Sum-full sets are not zero-sum-free, Linear Algebra and its Applications 625 (2021) 241-247. arxiv journal
Liu, H., Pach, P. P., Palincza, R.: The number of maximum primitive sets of integers, Combinatorics, Probability and Computing 30 (5) 781-795. arxiv
Caicedo, A. E., Chartier, T. A. C., Pach, P. P.: Coloring the n-smooth numbers with n colors, Electronic Journal of Combinatorics, 28 (1) (2021) P1.34, 79 pp. arxiv journal
Kiss, S. Z., Sándor, C.: Generalized asymptotic Sidon-basis, Discrete Mathematics 344 (2021) 112208 arxiv
Jiang, X.-W., Sándor, C., Yang, Q.-H.: On the values of representation functions II, J. Number Theory, 218 (2021), 288-301. arxiv journal
Elsholtz, C., Pach, P. P.: Caps and progression-free sets in Z_m^n, Designs, Codes, and Cryptography, 88 (2020) 2133-2170. arxiv journal
Hegyvári, N., Pach, P. P.: Hilbert cubes meet arithmetic sets, Journal of Number Theory, 217 (2020), 292-300. journal
Pach, P. P., Palincza, R.: The counting version of a problem of Erdős, European Journal of Combinatorics, 90 (2020) 103187 arxiv journal